# SDR 97ZZZX1462

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 344 S23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION,  6 EACH FASTENER HOLES FOUND KNIFE-EDGED THROUGH SKIN AT LAP SEAM, STA 344, S23R.  REF:  C53-100-01.
